# SDR RAIA970114

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Baggage Door
- Part time: 2,016 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7428 - BAGGAGE DOOR CAPTION ILLUMINATED.  MAINTENANCE CLEANED THE FORWARD BAG DOOR SWITCH.  (M)
